# SDR CA140205003

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 4,692 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926JB98PN
- Condition: Shorted
- Location: Cabin
- Part time: 4,931 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED LCHECK, FOUND THAT THE RT FWD INTERIOR & EXTERIOR EMER LIGHT WERE NOT COMING ON DURING TEST.  DURING TROUBLESHOOTING OF THE FAULT, THE WIRING HARNESS TO CONNECTOR 3351-P5 AT EPS3 NEAR THE GALLEY AT THE BACK OF THE CABIN WAS FOUND BURNT & THE WIRES MELTED TOGETHER, THE AFT EMER LIGHTS WERE FUNCTIONING NORMALLY.  THE WIRES WERE REPAIRED IAW STANDARD PRACTICES, HOWEVER THESE BURNT WIRES WERE NOT THE ROOT CAUSE OF THE ORIGINAL FAULT & DID NOT FIX THE SNAG.  FURTHER TROUBLESHOOTING REVEALED THAT THERE WAS 28 VDC PRESENT, AS AN INPUT TO THE EPS, AT PIN 9 ON CONNECTOR 3351-P4 AT EPS 2, THIS SHOULD BE A 6 VDC OUTPUT FROM THE EPS.  THE FAULT WAS FINALLY TRACED TO CONNECTOR 3351-P26 & IT WAS DETERMINED THAT 28 VDC FROM THE FWD CARGO COMPARTMENT LIGHT WAS LEAKING THROUGH THE CONNECTOR TO THE EMER LIGHT WIRING IN THE SAME CONNECTOR.  CONNECTOR 3351-P26, PN D38999/26JB98PN, WAS REPLACED AS WELL AS FIVE OF THE FWD LED EMER LIGHT ASSEMBLIES AS THEY WERE NOT WORKING AFTER BEING SUBJECTED TO 28 VDC POWER.  ACFT TSN 4931, CSN 4004.
